# SDR C1HA200581019

- Difficulty date: December 15, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Aircraft time: 68,941 hours, 36,247 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Attach Angle
- Part number: 69169771
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AD 2005-19-24, FOUND NR 1 ENG PYLON FIREWALL ATTACH ANGLE P/N 69-16977-1 CRACKED NEXT TO MOUNT FITTING.  REMOVED AND INSTALLED ATTACH ANGLE P/N 69-16977-1 REF BOEING PRINT 65-72772.
